# SDR ASAA2018031323860

- Difficulty date: March 13, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 34,949 hours, 10,432 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 9291
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 39,415 hours, 12,362 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED.  FOLLOWED QRH,  LIGHT STAYED ILLUMINATED.  ACFT GROUNDED.  PERFORMED A PACK ZONE TEMP CONTROL BITE ON BOTH THE NR 1 AND 2 IAW FIM 21-62 TASK 801.  FOUND FLIGHT DECK TRIM VALVE FAULT ON BITE,  HISTORY,  AND VERIFY ON THE NR 2 CONTROLLER.  REMOVED AND REPLACED THE FLIGHT DECK TRIM VALVE V143 IAW AMM 21-61-21.  OPS CHECKED GOOD.  PERFORMED PACK ZONE TEMP CONTROL BITE ON BOTH NR 1 AND 2 IAW FIM 21-62 TASK 801. NO FAULTS.
